# SDR ASAA2013060909275

- Difficulty date: June 9, 2013
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 43,718 hours, 16,833 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 114A50303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOVER SURFACE AT ACTUATOR ATTACH POINT HAS CRACK EMINATING FROM 1 EA FASTENER.  ACFT GROUNDED.  REPAIRED NR 3 SLAT LOWER SURFACE AT ACTUATOR ATTACH POINT IAW SRM 57-42-01-2R.
